Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 4, NWS Brownsville, TX

January 14, 2011

NWS Brownsville, TX issued this small craft advisory at Jan 14, 2011, 9:17 AM CST. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2011, 9:17 AM CST (15:17 UTC)
Expired
Jan 16, 2011, 1:37 PM CST
In force
52 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WHUS74 KBRO 141517
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
917 AM CST FRI JAN 14 2011

...SMALL CRAFT ADVISORIES NOW IN EFFECT...

.A SURFACE TROUGH OF LOW PRESSURE ALONG THE LOWER TEXAS COAST IS
EXPECTED TO INTENSIFY DURING THE NEXT 36 HOURS...CAUSING WINDS AND
SEAS TO INCREASE FOR PORTIONS OF THE ADJACENT COASTAL WATERS OF
DEEP SOUTH TEXAS. 

GMZ170-175-142330-
/O.NEW.KBRO.SC.Y.0004.110114T1517Z-110116T0000Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
917 AM CST FRI JAN 14 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST SATURDAY FOR
THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 20 TO 60
NAUTICAL MILES OFFSHORE. 

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-142330-
/O.NEW.KBRO.SC.Y.0004.110115T0000Z-110116T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
917 AM CST FRI JAN 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 PM CST SATURDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE
ISLAND FROM 0 TO 20 NAUTICAL MILES OFFSHORE.

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 4 TO 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
8 follow-up statements
335 
WHUS74 KBRO 142324
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
524 PM CST FRI JAN 14 2011

...MARINE CONDITIONS TO REMAIN UNSETTLED THROUGH SATURDAY...

.A SURFACE TROUGH OF LOW PRESSURE ALONG THE LOWER TEXAS COAST IS
EXPECTED TO STRENGTHEN DURING THE NEXT 12 TO 18 HOURS...ALLOWING
WINDS AND SEAS TO INCREASE ACROSS THE NEARSHORE AND OFFSHORE GULF
OF MEXICO WATERS OFF THE DEEP SOUTH TEXAS COAST.

GMZ170-175-150730-
/O.CON.KBRO.SC.Y.0004.000000T0000Z-110116T0000Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
524 PM CST FRI JAN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY.

* WINDS: SOUTHEAST WINDS BETWEEN 20 AND 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 6 TO 8 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-150730-
/O.CON.KBRO.SC.Y.0004.110115T0000Z-110116T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
524 PM CST FRI JAN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY.

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 5 TO 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
868 
WHUS74 KBRO 150719
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
119 AM CST SAT JAN 15 2011

...STRONG SOUTHEAST WINDS TO CONTINUE OFFSHORE THE LOWER TEXAS COAST...

.A SURFACE TROUGH OF LOW PRESSURE ALONG THE LOWER TEXAS COAST WILL
CONTINUE TO STRENGTHEN LATE TONIGHT INTO EARLY SATURDAY...ALLOWING WINDS
AND SEAS TO CONTINUE TO INCREASE ACROSS THE NEARSHORE AND OFFSHORE
GULF OF MEXICO WATERS OFF THE DEEP SOUTH TEXAS COAST.

GMZ150-155-170-175-151530-
/O.CON.KBRO.SC.Y.0004.000000T0000Z-110116T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
119 AM CST SAT JAN 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: SOUTHEAST WINDS BETWEEN 20 AND 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 6 TO 9 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
228 
WHUS74 KBRO 151002
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
402 AM CST SAT JAN 15 2011

...STRONG SOUTHEAST WINDS TO CONTINUE OFFSHORE THE LOWER TEXAS
COAST TODAY THROUGH TONIGHT...

.A SURFACE TROUGH OF LOW PRESSURE ALONG THE LOWER TEXAS COAST
WILL CONTINUE TO STRENGTHEN TODAY...ALLOWING WINDS AND SEAS TO
CONTINUE TO INCREASE ACROSS THE NEARSHORE AND OFFSHORE GULF OF
MEXICO WATERS OFF THE DEEP SOUTH TEXAS COAST THIS AFTERNOON
THROUGH THIS EVENING.

GMZ150-155-170-175-151815-
/O.EXT.KBRO.SC.Y.0004.000000T0000Z-110116T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
402 AM CST SAT JAN 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: SOUTHEAST WINDS OF 20 AND 25 KNOTS WILL BECOME 15 TO 25
  KNOTS IN THE AFTERNOON OFFSHORE THE LOWER TEXAS COAST.

* WAVES: SEAS OF 5 TO 8 FEET WILL BUILD TO 7 TO 10 FEET OFFSHORE
  THE LOWER TEXAS COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
548 
WHUS74 KBRO 151805
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1205 PM CST SAT JAN 15 2011

...STRONG SOUTHEAST WINDS TO CONTINUE OFFSHORE THE LOWER TEXAS
COAST THIS AFTERNOON AND TONIGHT...

.A SURFACE TROUGH OF LOW PRESSURE LOCATED INLAND ACROSS DEEP SOUTH
TEXAS WILL CONTINUE TO ALLOW WINDS AND SEAS TO REMAIN MODERATE TO
STRONG ACROSS THE NEARSHORE AND OFFSHORE GULF OF MEXICO WATERS
OFF THE DEEP SOUTH TEXAS COAST THIS AFTERNOON THROUGH TONIGHT.

GMZ150-155-170-175-160215-
/O.CON.KBRO.SC.Y.0004.000000T0000Z-110116T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1205 PM CST SAT JAN 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: SOUTHEAST WINDS OF 20 AND 25 KNOTS WILL BECOME 15 TO 25 
  KNOTS IN THE AFTERNOON OFFSHORE THE LOWER TEXAS COAST. 

* WAVES: SEAS OF 5 TO 8 FEET WILL BUILD TO 7 TO 10 FEET OFFSHORE 
  THE LOWER TEXAS COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
258 
WHUS74 KBRO 151943
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
143 PM CST SAT JAN 15 2011

...MARINE CONDITIONS TO REMAIN UNFAVORABLE TONIGHT INTO SUNDAY...

.A SURFACE TROUGH OF LOW PRESSURE LOCATED INLAND ACROSS DEEP
SOUTH TEXAS WILL CONTINUE TO ALLOW WINDS AND SEAS TO REMAIN
MODERATE TO OCCASIONALLY STRONG ACROSS THE NEARSHORE AND OFFSHORE
GULF OF MEXICO WATERS TONIGHT. THE STRONGER WINDS WILL BEGIN TO
DIMINISH EARLY SUNDAY MORNING...HOWEVER SEAS WILL CONTINUE TO REMAIN
ELEVATED TONIGHT THROUGH THROUGH SUNDAY MORNING.

GMZ150-155-170-175-160345-
/O.EXT.KBRO.SC.Y.0004.000000T0000Z-110116T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
143 PM CST SAT JAN 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS: SOUTHEAST WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 6 TO 8 FEET WITH LOCALLY HIGHER SEAS ARE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
024 
WHUS74 KBRO 160500
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1100 PM CST SAT JAN 15 2011

...STRONG SOUTHEAST WINDS WILL CONTINUE TO PROVIDE UNFAVORABLE
MARINE CONDITIONS LATE TONIGHT INTO SUNDAY...

.A SURFACE TROUGH OF LOW PRESSURE LOCATED INLAND ACROSS DEEP
SOUTH TEXAS WILL CONTINUE TO ALLOW WINDS AND SEAS TO REMAIN
MODERATE TO OCCASIONALLY STRONG ACROSS THE NEARSHORE AND OFFSHORE WATERS
OF THE LOWER TEXAS COAST LATE TONIGHT. THE STRONGER WINDS WILL
BEGIN TO DIMINISH EARLY SUNDAY MORNING...HOWEVER SEAS WILL
CONTINUE TO REMAIN ELEVATED LATE TONIGHT THROUGH SUNDAY MORNING.

GMZ150-155-170-175-161300-
/O.CON.KBRO.SC.Y.0004.000000T0000Z-110116T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1100 PM CST SAT JAN 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS: SOUTHEAST WINDS OF 15 TO 25 KNOTS WILL BECOME SOUTHWEST
  10 TO 15 KNOTS AFTER MIDNIGHT.

* WAVES: SEAS OF 6 TO 8 FEET WITH LOCALLY HIGHER SEAS WILL
  CONTINUE OFFSHORE THE LOWER TEXAS COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
235 
WHUS74 KBRO 161014
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
414 AM CST SUN JAN 16 2011

...STRONG SOUTHEAST WINDS WILL CONTINUE TO PROVIDE UNFAVORABLE
MARINE CONDITIONS OFFSHORE THE LOWER TEXAS COAST THIS MORNING...

.A SURFACE TROUGH OF LOW PRESSURE LOCATED INLAND ACROSS DEEP
SOUTH TEXAS WILL CONTINUE TO ALLOW WINDS AND SEAS TO REMAIN
MODERATE TO OCCASIONALLY STRONG ACROSS THE NEARSHORE AND OFFSHORE
WATERS OF THE LOWER TEXAS COAST THIS MORNING. THE STRONGER WINDS WILL
BEGIN TO DIMINISH LATER TODAY. HOWEVER...SEAS WILL CONTINUE TO
REMAIN ELEVATED ACROSS THE FAR OFFSHORE WATERS THROUGH THIS
AFTERNOON.

GMZ170-175-161815-
/O.EXT.KBRO.SC.Y.0004.000000T0000Z-110117T0000Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
414 AM CST SUN JAN 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: SOUTHEAST WINDS OF 15 TO 25 KNOTS THIS MORNING WILL
  BECOME SOUTH 10 TO 15 KNOTS THIS AFTERNOON.

* WAVES: SEAS OF 7 TO 9 FEET THIS MORNING WILL DIMINISH TO 6 TO 8
  FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-161800-
/O.CON.KBRO.SC.Y.0004.000000T0000Z-110116T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
414 AM CST SUN JAN 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: SOUTH WINDS OF 15 TO 20 KNOTS THIS MORNING WILL BECOME
  SOUTHWEST 10 TO 15 KNOTS THIS AFTERNOON.

* WAVES: SEAS OF 5 TO 7 FEET THIS MORNING WILL DIMINISH TO 4 TO 6
  FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
027 
WHUS74 KBRO 161937
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
137 PM CST SUN JAN 16 2011

...THE LOWER TEXAS GULF CONDITIONS IMPROVING STEADILY...

GMZ170-175-162045-
/O.CAN.KBRO.SC.Y.0004.000000T0000Z-110117T0000Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
137 PM CST SUN JAN 16 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

THE WINDS AND SEAS ACROSS THE LOWER TEXAS GULF WATERS HAVE FALLEN
BELOW SMALL CRAFT ADVISORY CONDITIONS AND WILL IMPROVE STEADILY
THROUGHOUT THE EVENING HOURS. ACCORDINGLY THE SMALL CRAFT ADVISORY
FOR THE OFFSHORE GULF WATERS HAS BEEN CANCELLED.

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 3:26 AM CST, 5 hours 51 minutes earlier.

Area forecast discussion, Jan 14, 3:26 AM CST, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
326 AM CST FRI JAN 14 2011

.SHORT TERM /TODAY THROUGH 6 PM SATURDAY/...CHALLENGING FORECAST
FOR TEMPERATURES AND RAIN CHANCES THE NEXT COUPLE OF DAYS AS THE
COMBINATION OF A WEAK COASTAL TROUGH AND A 500MB LOW DEVELOPING
ACROSS NEW MEXICO TODAY AND DROPPING SOUTHWARD INTO WEST TEXAS AND
NORTHERN MEXICO TONIGHT PROVIDES QUITE A BIT OF UNCERTAINTY AS TO
WHEN TEMPERATURES WILL WARM AND WHEN RAIN CHANCES WILL BEGIN TO
INCREASE ACROSS THE LOWER RIO GRANDE VALLEY. BOTH THE NAM AND GFS
CONTINUE TO PROG HIGH RELATIVE HUMIDITY AT 850MB ACROSS THE AREA
TODAY THROUGH SATURDAY. THIS WILL LIKELY CONTINUE TO PROVIDE
OVERCAST CONDITIONS LIMITING DIURNAL HEATING. THE NAM SEEMS TO
HAVE A BETTER HANDLE ON THE COASTAL TROUGH THAN THE GFS AND THIS
MODEL SOLUTION WOULD PROVIDE HIGHER RAIN CHANCES ACROSS THE
COASTAL SECTIONS OF THE CWA AS A RESULT. WITH WEST TO NORTHWEST
WINDS ACROSS THE AREA...TEMPERATURES WILL STRUGGLE TO REBOUND
TODAY FROM CURRENT READINGS BUT THE SHALLOW AIRMASS SHOULD BEGIN
TO MODIFY SOMEWHAT AS THE MARINE LAYER ADVECTS ACROSS THE COASTAL
SECTIONS. AS THE AIRMASS MODIFIES TONIGHT INTO
SATURDAY...TEMPERATURES SHOULD GRADUALLY WARM AND COULD BE MUCH
WARMER IF MORE OF AN ONSHORE FLOW DEVELOPS ACROSS THE CWA AS
ADVERTISED BY THE GFS. WILL INCREASE RAIN CHANCES TONIGHT INTO
SATURDAY AS THE 500MB LOW MAKES IT WAY TOWARDS THE BIG BEND AREA
SAT AFTERNOON WITH LIGHT RAIN OR DRIZZLE BECOMING MORE CONVECTIVE
IN NATURE LATE TONIGHT INTO SATURDAY AS CONVERGENCE INCREASES
ACROSS THE LOWER TX COAST AND LAPSE RATES STEEPEN ENOUGH FOR
ELEVATED SHOWERS AND THUNDERSTORMS TO DEVELOP.
&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...EXTENDED PERIOD
WILL BEGIN WITH THE CUTOFF LOW SLOWLY DIVING JUST TO THE
WEST...WITH BUILDING DYNAMICS SETTLING INTO PLACE OUT AHEAD OF IT
ACROSS SOUTH TEXAS. STILL LOOKING FOR A GOOD CHANCE FOR SHOWERS
AND THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY MORNING...WITH
GRADUAL IMPROVEMENTS SUNDAY AFTERNOON. NOT STRONG THUNDERSTORMS
FORECAST WITH THIS PASSAGE. DRIER AIR MOVING IN BEHIND THE
MIDLEVEL IMPULSE WILL FINALLY BRING SUNNIER SKIES AND WARMER TEMPS
TO THE REGION MONDAY AND TUESDAY. THE NEXT MIDLEVEL IMPULSE WILL
SWEEP THROUGH NORTH TEXAS TUESDAY...DRAGGING A WEAK FRONT THROUGH
TEXAS INTO THE REGION TUESDAY NIGHT. MOST OF THE COLD AIR WITH
THIS FRONT IS DEFLECTING MORE TO THE EASTERN US...SO THE COOLDOWN
FOR WEDNESDAY WILL BE MINIMAL...MORE NOTICEABLE WITH LOWS ABOUT 5
DEGREES LOWER THAN MONDAY NIGHT. ONSHORE FLOW PROMPTLY RETURNS
LATER WEDNESDAY...WITH REGION WARMING BACK ABOVE NORMAL. THE NEXT
SURGE OF HIGH PRESSURE MOVES IN THURSDAY NIGHT. MODELS ARE ALSO
SHOWING ANOTHER COASTAL TROUGH FORMING UP JUST OFFSHORE. WITH THE
SFC HIGH TO THE NORTH...MODERATE EASTERLY SFC WINDS WILL ENSUE.
WINDS ALOFT WILL BE FROM DUE WEST WILL SIGNAL THE RETURN TO LOW
CLOUDS AND ISENTROPIC LIFT LIGHT RAIN/DRIZZLE.

&&

.AVIATION...
SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATE LOW CLOUDS
ACROSS DEEP SOUTH TX THIS MORNING AS OVERRUNNING CONTINUES TO
PROVIDE OVERCAST CONDITIONS ACROSS THE CWA. CEILINGS WERE NEAR
300FT AT KT65 TO NEAR 3300FT AT KSPL. VISIBILITIES WERE NEAR 1
1/2SM WITH FOG/MIST AT KAPY TO NEAR 5SM WITH FOG/MIST AT
KHRL...KPIL...AND KEBG. EXPECT MVFR TO LIFR CONDITIONS TO PREVAIL
THROUGH 15Z AS HIGH PRESSURE ACROSS THE WESTERN PORTIONS OF THE
LOWER RIO GRANDE VALLEY AND A WEAK COASTAL TROUGH OFFSHORE THE
LOWER TX COAST CONTINUES TO PROVIDE OVERRUNNING WITH LIGHT DRIZZLE
OR MIST. MVFR TO IFR CONDITIONS WILL LIKELY PREVAIL TODAY THROUGH
TONIGHT AS THE COASTAL TROUGH PROVIDES CONVERGENCE OF LOW TO MID
LEVEL MOISTURE ACROSS THE COASTAL SECTIONS OF THE CWA.

&&

.MARINE...
TODAY THROUGH 6 PM SATURDAY...SEAS WERE NEAR 5 FEET WITH EAST WINDS
NEAR 17 KNOTS AT BUOY020 EARLY THIS MORNING. A WEAK COASTAL TROUGH
OFFSHORE THE LOWER TEXAS COAST THIS MORNING WILL PROVIDE LIGHT
OFFSHORE WINDS ACROSS THE LOWER TX COAST AND MODERATE EAST TO
SOUTHEAST WINDS FAR OFFSHORE THE LOWER TX COAST TODAY. WILL WORD
SCEC FOR THE 20-60NM FOR THIS AFTERNOON BUT SMALL CRAFT ADVISORIES
WILL LIKELY BE NEEDED FOR THE OFFSHORE TONIGHT IF NOT SOONER AS THE
PRESSURE GRADIENT CONTINUES TO STRENGTHEN ACROSS THE WESTERN GULF OF
MEXICO. MODERATE TO STRONG SOUTHEAST WINDS WILL LIKELY PREVAIL
ACROSS THE OFFSHORE WATERS SATURDAY AS THE COASTAL TROUGH BECOMES
BETTER DEFINED ACROSS THE LOWER TX COAST.

SATURDAY NIGHT THROUGH TUESDAY...SHOWERS AND A FEW THUNDERSTORMS
WILL CONTINUE AT THE BEGINNING OF THE PERIOD AS A MIDLEVEL IMPULSE
MOVES ACROSS SOUTH TEXAS. THIS WILL ALSO PUSH THE COASTAL TROUGH
OUT TO SEAS AND DISSIPATE IT...ALLOWING ONSHORE FLOW TO DECREASE.
ADVISORIES MAY BE NEEDED THROUGH SUNDAY MORNING BEFORE WINDS CAN
LOWER TO 10 TO 15 KNOTS AND SEAS CAN REDUCE TO 5 FEET. MODEST
CONDITIONS WILL CONTINUE THROUGH TUESDAY...WHEN THE NEXT FRONT
SWEEPS THROUGH. WINDS WILL SWITCH BACK TO THE NORTH AND INCREASE
TO 20 KNOTS. SEAS WILL RESPOND...INCREASING BACK TO 7 TO 8 FEET
OFFSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  60  53  65  58 /  20  40  50  60
BROWNSVILLE          61  54  66  58 /  20  40  50  60
HARLINGEN            62  50  62  56 /  20  40  50  60
MCALLEN              60  45  60  54 /  20  40  50  70
RIO GRANDE CITY      58  47  56  51 /  10  30  40  70
SOUTH PADRE ISLAND   60  56  66  62 /  20  40  50  60

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

61/64
Hazardous weather outlook, Jan 14, 5:23 AM CST, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
523 AM CST FRI JAN 14 2011

TXZ248>257-151130-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
523 AM CST FRI JAN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF DEEP
SOUTH TEXAS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AN UPPER LEVEL TROUGH OF LOW PRESSURE ACROSS WEST TEXAS AND
NORTHERN MEXICO WILL MOVE EASTWARD ACROSS DEEP SOUTH TEXAS AND
NORTHEAST MEXICO SUNDAY PROVIDING SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS ACROSS THE LOWER RIO GRANDE VALLEY SATURDAY AND
SUNDAY.

AN ELEVATED RISK OF RIP CURRENT WILL PREVAIL ACROSS THE BEACHES OF
DEEP SOUTH TEXAS SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-151130-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
523 AM CST FRI JAN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE OFFSHORE
WATERS OF THE LOWER TEXAS COAST TONIGHT AS THE PRESSURE GRADIENT
INCREASES ACROSS THE WESTERN GULF OF MEXICO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED ACROSS THE OFFSHORE
WATERS OF THE LOWER TEXAS COAST SATURDAY. A COLD FRONT WILL MOVE
THROUGH DEEP SOUTH TEXAS TUESDAY INCREASING THE WINDS AND SEAS
OFFSHORE. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE
OFFSHORE WATERS TUESDAY NIGHT THROUGH EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CASTILLO

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.